question-icon

How to reduce hair fall?

default
Posted on Sat, 29 Mar 2014
Question: I've been loosing too much hair during the last 2 months..this is not normal. I'm really scared because I already have some bald parts in my head, I started taking a supplement called Tricovit 2 months ago and I don't know if that is what's causing this. I seemed to be helping clearing my acne but the problem with my hair is just terrible, there's hair all over my apartment, my clothes, sometimes my hair falls even if I just rub my head, when I take a shower the tub looks like I put wig on the floor, I'm shocked. Is there a medicine that I can take to stop my hair from falling? Please help!
doctor
Answered by Dr. Chobufo Ditah (2 hours later)
Brief Answer: Please stop the supplement and get evaluated! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this continued hair fall. I understand how important the hair is especially to a lady and how disturbing this must have been to you. I hope we get to find out what the possible cause of this is and put a halt to any further hair loss. Because you started this new supplement exactly 2months ago and which really coincides with the time frame of this hair loss, I have a high suspicion for this product being a possible cause. I will recommend that you stop it and let's see how you do without being on it. The way you describe this hair loss is so dramatic that an unusual cause is more likely like this supplement. If this should be the case, there are just several products out there that can help treat acne without causing similar severe side effects. Though many cases of hair loss finally identify no real cause, there are some recognized causes of hair loss. Some of the include hormonal imbalances, infections, hypothyroidism, drugs, etc. The first step is to get this completely evaluated for any identifiable cause so that treatment can be well focused. In all, stop this supplement and seek alternative treatment for your acne. Let's see whether the problem persist or not. If it should, then I will advice that you get consulted and evaluated for hair loss. I hope this helps and provides enough guidance and information for you to act on. Feel free to request for more information if need be. I wish you well and hope we get something working good for you in the shortest time frame possible. Dr. Ditah, MD.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6296 Questions

premium_optimized

The User accepted the expert's answer

Share on
How to reduce hair fall?

Brief Answer: Please stop the supplement and get evaluated! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this continued hair fall. I understand how important the hair is especially to a lady and how disturbing this must have been to you. I hope we get to find out what the possible cause of this is and put a halt to any further hair loss. Because you started this new supplement exactly 2months ago and which really coincides with the time frame of this hair loss, I have a high suspicion for this product being a possible cause. I will recommend that you stop it and let's see how you do without being on it. The way you describe this hair loss is so dramatic that an unusual cause is more likely like this supplement. If this should be the case, there are just several products out there that can help treat acne without causing similar severe side effects. Though many cases of hair loss finally identify no real cause, there are some recognized causes of hair loss. Some of the include hormonal imbalances, infections, hypothyroidism, drugs, etc. The first step is to get this completely evaluated for any identifiable cause so that treatment can be well focused. In all, stop this supplement and seek alternative treatment for your acne. Let's see whether the problem persist or not. If it should, then I will advice that you get consulted and evaluated for hair loss. I hope this helps and provides enough guidance and information for you to act on. Feel free to request for more information if need be. I wish you well and hope we get something working good for you in the shortest time frame possible. Dr. Ditah, MD.